MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP EXTENDED LINERS; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. FMP EXTENDED LINERS; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM
Model Number 931-36-750
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to instability.The previous surgery and the revision detailed in this investigation occurred over 11 months and 2 weeks apart.There was no information submitted with this complaint about any patient activities, accidents or medical contraindications that may have contributed to the event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device and its applicable concomitant devices were within its respective expiration date at the time of use during the previous surgery.Customer complaint history of the reported device (s) showed no present trends or on- going issues that are in need of review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient's event.There are multiple factors that may contribute to the event that are outside the control of djo surgical are poor bone density, inadequate soft tissue support, patient age, patient bone deterioration, degenerative bone disease, patient activities or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.
 
Event or Problem Description
Revision surgery - due to instability.Surgeon removed the stem, head and liner.

Brand Name
FMP EXTENDED LINERS
Common Device Name
LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8724388
Report Number1644408-2019-00590
Device Sequence Number2003874
Product Code OQG
UDI-Device Identifier00190446177913
UDI-Public(01)00190446177913
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K172651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2023
Device Model Number931-36-750
Device Catalogue Number931-36-750
Device Lot Number010V1012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363, LOT 868B1200; 425-97-008, LOT 173R1111
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR